# SDR SWAA2019050632282

- Difficulty date: April 18, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 116A3118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY ATTACH BRACKET CRACKED AT BS. 500D OUTBOARD OF STR. 19R.  R&R BRACKET PER SRM AND DWG.
